today I seen my new psychiatrist he told me that apparently the anxiety meds are messing with my heart I guess a new change is in order so taking Zoloft in the morning and trazadone at night is too much go figure :)
Hope the change helps your heart Scotty!! You were taking both Zoloft and trazadone? what did they decide to change? If they are discontinuing either of your meds I hope they are slowly stopping it rather then going CT. I used to take trazadone and it worked well. I had tried many many ADs and had bad side effects. It took me a very long time to adjust being off the trazadone. Hope everything goes smoothly for you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.